Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 662465

An existence theorem concerning ordinary shape of Cartesian products


Mardešić, Sibe
An existence theorem concerning ordinary shape of Cartesian products // Matematički bilten, 35 (LXI) (2011), 5-13 (podatak o recenziji nije dostupan, članak, znanstveni)


CROSBI ID: 662465 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
An existence theorem concerning ordinary shape of Cartesian products

Autori
Mardešić, Sibe

Izvornik
Matematički bilten (0351-336X) 35 (LXI) (2011); 5-13

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
shape; ordinary shape; strong shape; direct product; Cartesian product; resolution; homotopy mapping of systems; inverse limit; coherent homotopy

Sažetak
The paper is devoted to the question when is the Cartesian product X × P of a compact metric space X and a polyhedron P a product in the shape category of topological spaces. The question consists of two parts. The existence part, which asks whether, for every topological space Z, every shape morphism F : Z → X and every homotopy class of mappings [g] : Z → P, there exists a shape morphism H : Z → X × P, whose compositions with the canonical projections of X × P equal F and [g], respectively. The uniqueness part asks whether H is unique. It is known that, in general, the uniqueness part does not hold even when Z is a polyhedron. The main result of the paper asserts that the existence part always holds. The proof is based on an analogous result for strong shape.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
037-0372791-2802 - Teorija dimenzije i oblika (Sibe Mardešić, )

Ustanove
Hrvatska akademija znanosti i umjetnosti

Profili:

Avatar Url Sibe Mardešić (autor)

Citiraj ovu publikaciju

Mardešić, Sibe
An existence theorem concerning ordinary shape of Cartesian products // Matematički bilten, 35 (LXI) (2011), 5-13 (podatak o recenziji nije dostupan, članak, znanstveni)
Mardešić, S. (2011) An existence theorem concerning ordinary shape of Cartesian products. Matematički bilten, 35 (LXI), 5-13.
@article{article, author = {Marde\v{s}i\'{c}, S.}, year = {2011}, pages = {5-13}, keywords = {shape, ordinary shape, strong shape, direct product, Cartesian product, resolution, homotopy mapping of systems, inverse limit, coherent homotopy}, journal = {Matemati\v{c}ki bilten}, volume = {35 (LXI)}, issn = {0351-336X}, title = {An existence theorem concerning ordinary shape of Cartesian products}, keyword = {shape, ordinary shape, strong shape, direct product, Cartesian product, resolution, homotopy mapping of systems, inverse limit, coherent homotopy} }




Contrast
Increase Font
Decrease Font
Dyslexic Font